# SDR DALA13015713165

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 26,611 hours, 13,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LT EPSU BATTERY PACK FAULT.  R & R LEFT EPSU BATTERY PACK IAW AMM 33-51.  OPS CHECKED GOOD.
